# SDR SWAA2014110433710

- Difficulty date: September 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0200200005
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE OVERHEAD LIGHT WIRE LOOSE BETWEEN BS 1116 TO 1133, STRINGER 3L.  SECURED WIRE IAW AMM.
